# SDR YENA2024032600470

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 03091
- Aircraft time: 64,066 hours, 23,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#766, GCM-JFK. 'EMERGENCY LIGHTS ARE ON IN THE ARMED PSN. RESET UNSUCCESSFUL; REMOVED AND REPLACED EMERGENCY LIGHT SWITCH IAW ESPM 20-45-51. OPS CHECK GOOD IAW AMM 33-51-00. OPS CHECK GOOD FOR CONT SVC.'
